Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 18 (1964), 532-536
DOI: https://doi.org/10.1090/S0025-5718-64-99161-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer, Guide to Tables in the Theory of Numbers, Washington, 1941, p. 155. MR 0003625 (2:247a)
  • [2] MTAC, v. 1, 1943-1945, p. 429, MTE 63.
  • [3] MTAC, v. 2, 1946-1947, p. 313, MTE 107.
  • [4] MTAC, v. 8, 1954, p. 95, MTE 237; p. 96, UMT 184.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-64-99161-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society